“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 751
School of Mathematics
  Title:   Extended affine root systems
  Author(s):  S. Azam
  Status:   Published
  Journal: J. Lie Theory
  Vol.:  12
  Year:  2002
  Pages:   515-527
  Supported by:  IPM
There are two notions of the extended affine root systems in the literature which both are introduced axiomatically. One, extended affine root system (SAERS for short), consists only of nonisotropic roots, while the other, extended affine root system (EARS for short), contains certain isotropic roots too. We show that there is a one to one correspondence between (reduced) SEARSs and EARSs. Namely the set of nonisotropic roots of any EARS is a (reduced) SEARS, and conversely, there is a unique way of adding certain isotropic elements to a SEARS to get an EARS. (It is known that some of extended affine root systems are not the root system of any extended affine Lie algebra.) Every article should have an abstract.

Download TeX format
back to top
scroll left or right